Library Open Repository

Algorithm 54 - Approximation of straight lines

Downloads

Downloads per month over past year

Sale, AHJ (1970) Algorithm 54 - Approximation of straight lines. The Computer Journal, 13 (4). pp. 422-424.

[img]
Preview
PDF (page images)
StraightLines.pdf | Download (504kB)
Available under University of Tasmania Standard License.

Abstract

This routine implements a method described by JE Bresenham (1965) for teh control of an incremental digital plotter in USASI FORTRAN. A similar algorithm has been published before (Stockton, 1963) which is externally identical to that given here (it produces the same set of increments); this version is simpler and written to achieve fast execution of the inner loop. No multiplications or divisions are needed.

Item Type: Article
Keywords: digital plotting, straight line approximation, best-fit, cartesian grid, algorithm
Journal or Publication Title: The Computer Journal
Publisher: British Computer Society
Page Range: pp. 422-424
Date Deposited: 09 Jan 2005
Last Modified: 18 Nov 2014 03:10
URI: http://eprints.utas.edu.au/id/eprint/142
Item Statistics: View statistics for this item

Repository Staff Only (login required)

Item Control Page Item Control Page